# SDR ASAA2014111609683

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 3,230 hours, 1,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC FAIL LIGHT.  CAPTS NAV DISPLAYED.  PRIOR TO RUNNING THE CHECKLIST SYSTEM RESTORED. ACFT GROUNDED.  MAINT MSG FOR LT FMC LAST FLT.  FLT WAS "B" BOTH RT FMC FAULTED THE LT FMC "L" CYCLED PWR TO LT FMC, BIT TEST PASSED, OPS NORMAL IAW FIM 34-61 TK 801. GROUND CONFIRMATION CK GOOD.
